# SDR A6WA201040367

- Difficulty date: May 21, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,599 hours, 22,131 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10066003
- Condition: Odor
- Location: Cabin
- Part time: 24,599 hours, 22,131 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH CABIN CEILING LIGHTS ON, ACRID OZONE SMELL IN CABIN.  SMELLS SEEM WORSE WITH CEILING AND SIDEWALL LIGHTS ON, SMELL DISIPATES WITH LIGHTS OFF.  R & R CEILING LIGHT ASSY IAW AMM 33-21-01.  OPS CHECK GOOD.
